Jump to content
Important Survey - Please Participate ×

Covid, Pins & needles feeling (vibrations?), Worry & Confusion


[Mr...]

Recommended Posts

I am three weeks benzo free, but very exhausted. Still struggling with really bad symptoms attributed to withdrawal. During my fight (during tapering) I dealt with this “electric current” feeling. On very bad days I felt like I was a D battery! It is going away, and I will try and describe it. This very severe ‘pins and needles’ taking over in my legs. I am so worried. Can someone clarify if this is “vibrations”?

Also hard to stop worrying about the covid-19 pandemic. Am worried that things will go back to normal too soon and that my symptoms will not improve.

I began tapering down from 3mgs a day of Clonazepam in late 2019. I went right into 2020 tapering down my Clonazepam with the help of my NP (down to zero).

Am taking anti anxiety meds (Buspirone & Celexa). Buspirone was added at the begining of my taper and increased to 45 mgs a day. Celexa remained at 40 mgs a day.

Covid-19 made it worse because cannot really heal properly without comparing myself to how other people function. How is everyone coping with not being able to see their physicians, NP and therapists privately?? The world changed and it was like I was not there when it changed. God be with you to everybody. Only blessings.

Will go for a walk in about an hour. Hopefully someone will have responded! Thank you again!

 

Link to comment
Share on other sites

I hated this symptom, I called it inner vibrations, I was hooked up to batteries too.  I couldn't sit still, couldn't watch TV, listen to music, couldn't read, all of the tools we typically use for distraction weren't possible.  So I kept busy, worked full time, did projects around the house, anything to keep my mind off of them trembling.

 

I didn't have the pins and needles but Professor Ashton describes it in chapter 3 of her manual.

 

https://www.benzo.org.uk/manual/bzcha03.htm#13

Bodily sensations. All sorts of strange tinglings, pins and needles, patches of numbness, feelings of electric shocks, sensations of hot and cold, itching, and deep burning pain are not uncommon during benzodiazepine withdrawal. It is difficult to give an exact explanation for these sensations but, like motor nerves, the sensory nerves, along with their connections in the spinal cord and brain, become hyperexcitable during withdrawal. It is possible that sensory receptors in skin and muscle, and in the tissue sheaths around bones, may fire off impulses chaotically in response to stimuli that do not normally affect them.

Link to comment
Share on other sites

Thank you Pamster!

 

You responded! I definitely feel the way you did. I can’t be still. I have a heightened sensitivity to hot and cold as well. Especially cold, when I was going through my withdrawal. I am also incredibly sensitive.

 

God bless

Link to comment
Share on other sites

Oh my gosh, my feet were so cold when I was recovering, I'd put them in buckets of hot water, I bought packs you put in the microwave then I finally found Little Hotties toe warmers which are wonderful!

 

Your central nervous system is under assault right now, it's getting crazy signals from your brain but believe it or not, all this craziness means you're healing.  And despite the pandemic and the stress from everything you're going through, you are healing.  The only thing that could get in the way of it is if you were to drink alcohol or take benzo's again, so no worries okay?

 

I see you added to your first post.  I can't imagine how terrifying it would be to be going through benzo withdrawal during this pandemic.  I was afraid of everything because that's what this process does is keep us fearful. 

 

Three weeks benzo free means you're in the acute stage and your dose was a big one so I know exactly how you're feeling, it's awful.  Just keep learning about what you're going through, the more you know, the less you'll fear.

Link to comment
Share on other sites

[a8...]
I have had these vibrations for over 30 months. Its awful. Less now in a window but still present. They stop me from function normal. My worst long last torture sx.
Link to comment
Share on other sites

×
×
  • Create New...